[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] "Warmth"

Hi Tina,

>Jenn, I just read your post about the problem with the sight being >warm in 
>your leg.  I have had the exact same problem.  My Endo thinks >I'm nuts.  
>Also, when I used my legs (I don't go anywhere near them >now) I also would 
>run very high for no reason at all.

This is sounding very familiar.  I did a new set yesterday in my leg, and 
have had problems with highs since last night.  Its not warm anymore, 
though.  I just can't figure out the highs.  I actually had to take an 
injection earlier this morning cause I thought I was going to get sick.

I'm trying to avoid my stomach right now.  I injected there for years 
pre-pump, so its kind of ... narfy.  Absorption just isn't right.  Next time 
I change, I'll try my hip and see if there's any difference.

email @ redacted

Join the worlds largest e-mail service with MSN Hotmail. 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml